# SDR R61A2020111900783

- Difficulty date: October 31, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3080
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION FOUND ON PREVIOUS REPAIR DOUBLER BETWEEN FR 13-14 RT SIDE AT MONUMENT MOUNT FLOOR SUPPORT.  REPLACED DOUBLER PN 2024-T3.080 BETWEEN FR 13-14 RT SIDE AT MONUMENT MOUNT FLOOR SUPPORT, IAW EMB SRM 53-10-10 REPAIR 01.  FOR DETAILS SEE AAR NRC NR 4500797-2000-0081.  A/C REMAINS IN YQG FOR COMPLETION.
